Sh:1012

Bib entry
@article{Sh:1012,
 author = {Garti, Shimon and Shelah, Saharon},
 title = {{Open and solved problems concerning polarized partition relations}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {234},
 number = {1},
 year = {2016},
 pages = {1--14},
 issn = {0016-2736},
 doi = {10.4064/fm763-10-2015},
 mrclass = {03E02 (03E35)},
 mrnumber = {3509813},
 mrreviewer = {Andr\'es Mill\'an},
 doi = {10.4064/fm763-10-2015},
 note = {\href{https://arxiv.org/abs/1208.6091}{arXiv: 1208.6091}},
 arxiv_number = {1208.6091}
}